Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 366, NWS Norman, OK

May 24, 2016Lincoln County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 24, 2016, 11:39 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 11:39 PM CDT (04:39 UTC)
Expired
May 25, 2016, 12:30 AM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lincoln County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted.

309 
WUUS54 KOUN 250439
SVROUN
OKC081-119-250530-
/O.NEW.KOUN.SV.W.0366.160525T0439Z-160525T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1139 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPARKS...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHANDLER...STROUD...DAVENPORT...SPARKS AND KENDRICK. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 166 AND 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3551 9681 3565 9697 3600 9662 3558 9662
TIME...MOT...LOC 0439Z 236DEG 28KT 3561 9678 

HAIL...1.25IN
WIND...60MPH
 
$$

03
1 follow-up statement
107 
WWUS54 KOUN 250514
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1214 AM CDT WED MAY 25 2016

OKC081-119-250530-
/O.CON.KOUN.SV.W.0366.000000T0000Z-160525T0530Z/
LINCOLN OK-PAYNE OK-
1214 AM CDT WED MAY 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR EASTERN LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...

AT 1214 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF SPARKS...MOVING NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANDLER...STROUD...DAVENPORT...SPARKS AND KENDRICK. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 166 AND 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3551 9681 3565 9697 3600 9662 3558 9662
TIME...MOT...LOC 0514Z 236DEG 35KT 3557 9676 

HAIL...1.75IN
WIND...60MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 8:20 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 24, 8:20 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
820 PM CDT TUE MAY 24 2016

.UPDATE...
Cap has been too strong for much of the fa this evening with the
potential for severe storms decreasing. Storms in Kansas are
expected to develop into an MCS moving east. However, some storms
could build south into northern parts of the fa tonight. Northern
Oklahoma will be the area with the highest chances for any
showers/storms tonight. Some isolated/scattered elevated
showers/storms may be possible elsewhere as the llj increases but
many locations will likely remain dry overnight. With no or at
best a low chance of rain in parts of southwest OK and western
north Texas overnight and no heavy rain, the Flash Flood Watch
has been canceled.

Made adjustments to the POPS/Wx grids to show current thoughts
with highest POPS in northern/north central Oklahoma. Made some
minor tweaks to other grids to show current trends. All updates
out soon.

&&

.PREV DISCUSSION... /issued 641 PM CDT TUE MAY 24 2016/

DISCUSSION...
aviation discussion for the 00z tafs is below.

aviation...
overall...think conditions will worsen to mvfr at most sites
07-16z...then improve to vfr. not sure on the exact timing and
locations of mvfr conditions. ifr conditions may occur at some
sites 07-16z...though confidence is too low to mention.

chances for tsra seem to have decreased...though tsra remain
possible at most sites for the next 24 hours. only kept vcts near
kwwr...kpnc...and kgag through 05z where confidence of occurrence
is moderate.

mbs

PREV DISCUSSION... /issued 242 PM CDT TUE MAY 24 2016/

DISCUSSION...
The primary focus of this discussion will be on strong to severe
thunderstorm chances this afternoon and evening.

Currently, 19z surface analysis reveals a weak outflow boundary from
the remnant convection that existed across southern Kansas earlier
this morning. This boundary has slowly pushed into northern
Oklahoma, becoming the focus for scattered thunderstorm development.
At the same time, a dryline continues to strengthen over the
Oklahoma and Texas Panhandles. Ahead of each of these boundaries, a
warm moist boundary layer remains in place; surface dew points are
well into the upper 60s and lower 70s. Additionally, low level
scattered to broken stratus remains in place across the region. The
24/19z sounding is currently coming in and still shows a modest
capping inversion over the region. However, it will continue to
weaken given moisture and heating taking place. In response to the
combination of the focus from the outflow and increased instability,
scattered thunderstorms will continue to fire in north central
Oklahoma. Expect this initial, early afternoon convection to persist
and remain focused in north central Oklahoma. Large damaging hail
will be the primary concern with this activity. However, given the
surface dew points in the low 70s, LCLs are obviously very low, and
although low level and deep layer shear isn't overly impressive, a
strong updraft could easily modify the environment around it and
result in intense rotational updrafts.

Late afternoon into the evening, copious amounts of instability
continue to reside across the region, ahead of the dryline and
outflow boundary. MLCAPE values from the SPC mesoanalysis are well
over 3000 J/Kg, which is probably fairly accurate given the 70 F
surface dewpoints and a quick glance at the not quite finished
24/19z sounding. As mentioned above, deep layer shear through the
mid to late afternoon isn't strong, but with the influence from the
approaching 500mb short wave feature across the Four Corners
(evident on WV), increasing mid-level winds will result in 0-6 Km
shear increasing across the region. Deep layer shear will range
anywhere from 35 to 45 kts ahead of the dryline, across western
Oklahoma. Model soundings from near the intersection of the dryline
and outflow boundary in northwestern Oklahoma reveal enhancement of
low level wind shear through the late afternoon hours, with values 20
to 30 kts, and 0-1 km SRH of 225 to 325 m2/s2. Storms that fire near
the intersection of these two boundaries and even farther south
along the dryline will easily produce strong rotating updrafts,
supportive of large damaging hail and the possibility of tornadoes.
The greatest concern will exist through from late afternoon through
sunset across northwestern Oklahoma. Across northern Oklahoma,
expect isolated to scattered thunderstorms to continue to fire along
the outflow into the evening. Although the tornado potential will be
lower for this activity, it's still possible given any localized
enhancement of low level shear and low lcls, tornado development
remains possible.

Evening and overnight, near or after sunset, with decent 500mb
westerly flow, expect storms to move much more efficiently eastward
than the previous days. Storms will gradually form into one or more
clusters or potentially a line through the mid to late evening. This
remaining convection as it pushes eastward will likely reach central
Oklahoma by 9 to 10 PM, still capable of producing large hail,
damaging winds, locally heavy rainfall, and a low chance of a few
tornadoes. After midnight, scattered thunderstorms will likely
linger across portions of central Oklahoma before finally pushing
eastward through the early morning hours.

Additionally, given the excessive rainfall across southwestern
Oklahoma and western north Texas and possibility of additional
rainfall tonight, although light in many places, will continue to
run with a Flood Watch through 25/12Z.

Active pattern continues through the end of the week. Wednesday
could be a down day, but some recovery over western and southern
Oklahoma may result in a low chance of isolated to scattered
thunderstorms, a few of which may pose a risk for hail to the size
of golf balls. Severe thunderstorm chances will be greatest on
Thursday as a strong dryline will push into western Oklahoma and
western north Texas, with ample shear and instability prevalent.
Strong rotating updrafts are expected, supportive of large damaging
hail, damaging wind gusts, locally heavy rainfall, and tornadoes.

Stay safe and keep up to date with the latest forecasts.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  86  71  84 /  20  20  10  40
Hobart OK         70  91  69  88 /  20  20  10  50
Wichita Falls TX  72  90  72  87 /  20  20  10  50
Gage OK           63  93  62  90 /  20   0   0  30
Ponca City OK     67  89  71  86 /  40  10  10  40
Durant OK         70  84  71  82 /  20  20  20  40

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/17
Hazardous weather outlook, May 24, 9:33 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT TUE MAY 24 2016

OKZ004>048-050>052-TXZ083>090-260245-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
933 PM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS PARTS OF OKLAHOMA...
MAINLY NORTHEAST OF A LINE FROM WOODWARD... TO WATONGA AND EL
RENO... TO PAULS VALLEY AND ARDMORE OKLAHOMA.

THE HIGHEST POTENTIAL WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA
WHERE A COMPLEX OF STORMS MOVING EAST ACROSS KANSAS COULD BUILD
SOUTH INTO THE AREA. IF THIS OCCURS... A FEW STRONG TO SEVERE
STORMS COULD BE POSSIBLE PRODUCING STRONG WIND GUSTS UP TO 65 MPH
AND HAIL UP TO THE SIZE OF GOLF BALLS. HEAVY RAIN THAT LEADS TO
LOCALIZED FLOODING WILL ALSO BE A CONCERN.

SCATTERED ELEVATED SHOWERS AND STORMS WILL ALSO CONTINUE TO
DEVELOP ACROSS PORTIONS OF CENTRAL... SOUTH CENTRAL... AND
SOUTHEAST OKLAHOMA. THE STRONGER STORMS COULD PRODUCE HAIL UP TO
THE SIZE OF PING PONG BALLS AND WIND GUSTS TO 60 MPH.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE
AREA EACH DAY. HOWEVER... THURSDAY AND FRIDAY HAVE THE GREATEST
POTENTIAL FOR WIDESPREAD SEVERE WEATHER.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THIS WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 24, 6:16 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT TUE MAY 24 2016

OKZ006-242345-
ALFALFA OK-
616 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALFALFA COUNTY
UNTIL 645 PM CDT...

AT 616 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AMORITA...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3684 9824 3692 9844 3700 9841 3700 9812
TIME...MOT...LOC 2316Z 205DEG 24KT 3695 9830

30
Special weather statement, May 24, 9:05 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
905 PM CDT TUE MAY 24 2016

OKZ019-025-026-250245-
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
905 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
SOUTHEASTERN LOGAN AND WEST CENTRAL LINCOLN COUNTIES UNTIL 945 PM
CDT...

AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHERN
OKLAHOMA CITY...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...BETHANY...WARR
ACRES...THE VILLAGE...SPENCER...NICHOLS HILLS...JONES...LUTHER...WELLSTON...
CARNEY...ARCADIA...MERIDIAN...FALLIS...FOREST PARK...LAKE ALUMA AND THE
FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3576 9695 3543 9751 3553 9767 3597 9733
TIME...MOT...LOC 0200Z 220DEG 40KT 3557 9751

MBS
Special weather statement, May 24, 10:26 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT TUE MAY 24 2016

OKZ008-013-020-250430-
NOBLE OK-PAYNE OK-KAY OK-
1026 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOBLE...NORTH CENTRAL
PAYNE AND SOUTHEASTERN KAY COUNTIES UNTIL 1130 PM CDT...

AT 1025 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LAKE MCMURTRY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...PERRY...MORRISON...KAW CITY...RED ROCK...MARLAND...KILDARE...
LAKE MCMURTRY...SOUTHWESTERN KAW LAKE...SOONER LAKE AND MCCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3677 9679 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3651 9703 3633 9703 3633 9692
      3626 9692 3615 9713 3624 9732 3684 9706
TIME...MOT...LOC 0325Z 210DEG 33KT 3626 9718

MBS
Special weather statement, May 24, 10:50 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT TUE MAY 24 2016

OKZ042-043-047-048-250430-
ATOKA OK-COAL OK-PONTOTOC OK-JOHNSTON OK-
1050 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ATOKA...SOUTHERN
COAL...SOUTHEASTERN PONTOTOC AND EASTERN JOHNSTON COUNTIES UNTIL 1130
PM CDT...

AT 1047 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MILBURN...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
TISHOMINGO...COALGATE...WAPANUCKA...LEHIGH...MILBURN...BROMIDE...CLARITA...
COLEMAN...PONTOTOC...FILLMORE...OLNEY...CONNERVILLE...PHILLIPS AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3415 9644 3419 9671 3461 9662 3457 9615
TIME...MOT...LOC 0347Z 215DEG 25KT 3430 9657

MBS
Special weather statement, May 24, 11:06 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 PM CDT TUE MAY 24 2016

OKZ020-026-250500-
LINCOLN OK-PAYNE OK-
1106 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND EASTERN PAYNE
COUNTIES UNTIL MIDNIGHT CDT...

AT 1103 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF CUSHING TO NEAR MEEKER...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...STROUD...PRAGUE...YALE...MEEKER...DAVENPORT...TRYON...
RIPLEY...AGRA...SPARKS...WARWICK...KENDRICK...QUAY...AVERY AND PARKLAND.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9713
      3624 9682
TIME...MOT...LOC 0403Z 254DEG 24KT 3604 9675 3552 9688

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:05 PM CDTSpecial Weather StatementOUNOklahoma40 min
May 24, 9:11 PM CDTRiver Flood WarningOUNJefferson, Love58 hr
May 24, 9:14 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma46 min
May 24, 9:18 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie, Seminole42 min
May 24, 9:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie29 min
May 24, 9:44 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne61 min
May 24, 9:55 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Logan, Oklahoma, Payne, Pottawatomie and 1 more65 min
May 24, 10:26 PM CDTSpecial Weather StatementOUNNoble64 min
May 24, 10:41 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne3 hr
May 24, 10:50 PM CDTSpecial Weather StatementOUNJohnston40 min
May 24, 10:58 PM CDTFlash Flood WarningOUNLincoln, Payne6 hr
May 24, 11:06 PM CDTSpecial Weather StatementOUNLincoln54 min
May 24, 11:09 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston51 min
May 24, 11:46 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston3 hr
May 24, 11:56 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal49 min
May 25, 12:07 AM CDTFlash Flood WarningOUNAtoka, Coal, Johnston3 hr
May 25, 12:24 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal66 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningOUNLincoln19 min
May 25, 12:56 AM CDTFlash Flood WarningOUNAtoka6 hr
May 25, 1:07 AM CDTTornado WarningOUNAtoka, Coal38 min
May 25, 1:26 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal49 min
May 25, 1:40 AM CDTTornado WarningOUNAtoka20 min
May 25, 2:09 AM CDTSevere Thunderstorm WarningOUNAtoka51 min
May 25, 2:52 AM CDTSpecial Weather StatementOUNAtoka53 min
May 25, 4:22 AM CDTSpecial Weather StatementOUNKay23 min
May 25, 5:35 AM CDTAreal Flood AdvisoryOUNKay3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.